J. Kr, Arason, Cohomologische invarianten quadratischer Formen, J. Algebra, vol.36, issue.3, pp.448-491, 1975.

C. Araujo and J. Kollár, Rational Curves on Varieties, Bolyai Soc. Math. Stud, vol.12, pp.13-68, 2001.
DOI : 10.1007/978-3-662-05123-8_3

M. Artin, Left ideals in maximal orders, Lecture Notes in Math, vol.10, issue.20, pp.182-193, 1981.
DOI : 10.1007/BF02584628

M. Artin and D. Mumford, Some Elementary Examples of Unirational Varieties Which are Not Rational, Proc. London Math. Soc. (3), pp.75-95, 1972.
DOI : 10.1112/plms/s3-25.1.75

J. Ax, A field of cohomological dimension 1 which is not $C_1$, Bulletin of the American Mathematical Society, vol.71, issue.5, pp.7-17, 1975.
DOI : 10.1090/S0002-9904-1965-11354-4

A. [. Bloch and . Ogus, Gersten's conjecture and the homology of schemes, Annales scientifiques de l'??cole normale sup??rieure, vol.7, issue.2, pp.181-201, 1974.
DOI : 10.24033/asens.1266

J. Bochnak, M. Coste, and M. Roy, Géométrie algébrique réelle, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas, 1987.

N. Bourbaki, Éléments de mathématique Algèbre commutative Chapitre 5 : Entiers, Chapitre 6 : Valuations. Actualités Scientifiques et Industrielles, No. 1308 Hermann, 1964.

F. Campana, Connexit?? rationnelle des vari??t??s de Fano, Annales scientifiques de l'??cole normale sup??rieure, vol.25, issue.5, pp.539-545, 1992.
DOI : 10.24033/asens.1658

URL : http://archive.numdam.org/article/ASENS_1992_4_25_5_539_0.pdf

J. Colliot-thélène, Birational invariants, purity and the Gersten conjecture, Ktheory and algebraic geometry : connections with quadratic forms and division algebras, Proc. Sympos. Pure Math, pp.1-64, 1992.

J. Colliot-thélène, Conjectures de type local-global sur l???image des groupes de Chow dans la cohomologie ??tale, Proc. Sympos. Pure Math, pp.1-12, 1997.
DOI : 10.1090/pspum/067/1743234

J. Colliot-thélène, Résolutions flasques des groupes linéaires connexes, J. reine angew . Math, vol.618, pp.77-133, 2008.

[. Colliot-thélène, Variétés presque rationnelles, leurs points rationnels et leurs dégénérescencesArithmetic Algebraic Geometry, Lectures given at the C.I.M.E. Summer School, Lecture Notes in Mathematics, pp.1-44, 2007.

J. Colliot-thélène, D. Harari, and A. N. Skorobogatov, Compactification ??quivariante d???un tore (d???apr??s Brylinski et K??nnemann), Expositiones Mathematicae, vol.23, issue.2, pp.161-170, 2005.
DOI : 10.1016/j.exmath.2005.01.016

J. Colliot-thélène, R. T. Hoobler, and B. Kahn, The Bloch-Ogus-Gabber theorem, Algebraic K-theory Fields Inst. Commun, vol.16, pp.31-94, 1996.
DOI : 10.1090/fic/016/02

[. Colliot-thélène and B. Kahn, Cycles de codimension 2 et H 3 non ramifi?? pour les vari??t??s sur les corps finis, Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, vol.1, issue.01
DOI : 10.1016/j.crma.2011.03.005

J. Colliot-thélène and M. Ojanguren, Vari??t??s unirationnelles non rationnelles: au-del?? de l'exemple d'Artin et Mumford, Inventiones Mathematicae, vol.55, issue.1, pp.141-158, 1989.
DOI : 10.1007/BF01850658

J. Colliot-thélène and W. Raskind, K 2-Cohomology and the second Chow group, Mathematische Annalen, vol.55, issue.294, pp.165-199, 1985.
DOI : 10.1007/BF01456181

J. Colliot-thélène, J. Sansuc, R. La, and . -Équivalence-sur-les-tores, La $R$-??quivalence sur les tores, Annales scientifiques de l'??cole normale sup??rieure, vol.10, issue.2, pp.175-229, 1977.
DOI : 10.24033/asens.1325

J. Colliot-thélène and J. Sansuc, La descente sur les variétés rationnelles, Journées de géométrie algébrique d'Angers, édité par A.Beauville, Sijthof et Noordhof, pp.223-237, 1979.

J. Colliot-thélène and J. Sansuc, La descente sur les variétés rationnelles II, Duke Math, J, vol.54, issue.2, pp.375-492, 1987.

J. Colliot-thélène, J. Sansuc, and C. Soulé, Torsion dans le groupe de Chow de codimension deux, Duke Math, J, vol.50, issue.3, pp.763-801, 1983.

J. Colliot-thélène, J. Sansuc, and S. Peter-swinnerton-dyer, Intersections of two quadrics and Châtelet surfaces, I, J. für die reine und angew, Math. (Crelle), vol.373, pp.37-107, 1987.

J. Colliot-thélène and A. N. Skorobogatov, R-equivalence on conic bundles of degree 4, Duke Math, J, vol.54, issue.2, pp.671-677, 1987.

B. Conrad, B. Edixhoven, and W. Stein, J 1 (p) has connected fibers, Doc. Math, vol.8, pp.331-408, 2003.

J. [. Cornell, A. Silverman, and . Geometry, Le groupe de Chow d'une surface de Châtelet sur un corps local, Indag. Math. (N.S.), vol.11, issue.2, pp.173-185, 1986.

]. O. Deb01 and . Debarre, Higher-dimensional algebraic geometry, 2001.

F. Déglise, Transferts sur les groupes de Chow ?? coefficients, Mathematische Zeitschrift, vol.90, issue.2, pp.315-343, 2006.
DOI : 10.1007/s00209-005-0855-0

]. A. Djs, J. De-jong, and . Starr, Low degree complete intersections are rationally simply connected, preprint, Douai et M. Emsalem, Familles de Hurwitz et cohomologie non abélienne, pp.50-113, 2000.

A. Ducros, Points rationnels sur la fibre sp??ciale d'un sch??ma au-dessus d'un anneau de valuation, Mathematische Zeitschrift, vol.238, issue.1, pp.177-185, 2001.
DOI : 10.1007/PL00004898

A. Ducros, Cohomologie non ramifiée sur une courbe p-adique lisse, Compositio Mathematica, vol.130, issue.1, pp.89-117, 2002.
DOI : 10.1023/A:1013714010804

A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, Inst. Hautes Études Sci. Publ. Math, issue.32, 1967.

E. Frossard, Fibres D??g??n??r??es des Sch??mas de Severi???Brauer d'Ordres, Journal of Algebra, vol.198, issue.2, pp.362-387, 1997.
DOI : 10.1006/jabr.1997.7141

W. Fulton, Intersection theory, 1998.

W. Fulton and R. Pandharipande, Notes on stable maps and quantum coho-mology, Algebraic geometry?Santa Cruz, Proc. Sympos. Pure Math, pp.45-96, 1995.
DOI : 10.1090/pspum/062.2/1492534

URL : http://arxiv.org/abs/alg-geom/9608011

]. T. Ge and . Geisser, Bass's conjectures and Tate's conjecture over finite fields, en préparation

T. Graber, J. Harris, and J. Starr, Families of rationally connected varieties, Journal of the American Mathematical Society, vol.16, issue.01, pp.57-67, 2003.
DOI : 10.1090/S0894-0347-02-00402-2

M. Gros and N. Suwa, Application d'Abel-Jacobi p-adique et cycles algébriques, Duke Math, J, vol.57, issue.2, pp.579-613, 1988.
DOI : 10.1215/s0012-7094-88-05726-2

J. Giraud, Cohomologie non abélienne, Die Grundlehren der mathematischen Wissenschaften, Band, vol.179, 1971.

M. J. Greenberg, Rational points in Henselian discrete valuation rings, Publ. Math. I.H.É.S, pp.31-59, 1966.

A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math, J, issue.2 9, pp.119-221, 1957.
DOI : 10.2748/tmj/1178244839

URL : http://projecteuclid.org/download/pdf_1/euclid.tmj/1178244839

R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol.52, 1977.
DOI : 10.1007/978-1-4757-3849-0

A. Hogadi, . Ch, and . Xu, Degenerations of rationally connected varieties, Transactions of the American Mathematical Society, vol.361, issue.07, pp.3931-3949, 2009.
DOI : 10.1090/S0002-9947-09-04715-1

S. [. Jannsen and . Saito, Kato conjecture and motivic cohomology over finite fields

B. Kahn and R. De, pureté" pour les variétés lisses sur un corps fini (appendice à un article de J.-L. Colliot-Thélène), Actes du Colloque de K-théorie algébrique de Lake Louise, Algebraic K-theory and algebraic topology, NATO ASI Series, pp.407-57, 1991.

B. Kahn, Deux théorèmes de comparaison en cohomologie étale : applications, Duke Math, J, vol.69, issue.1, pp.137-165, 1993.

B. Kahn, Applications of weight-two motivic cohomology, Doc. Math, vol.1, issue.17, pp.395-416, 1996.

B. Kahn, Motivic cohomology of smooth geometrically cellular varieties, Proc. Sympos. Pure Math, pp.149-174, 1997.
DOI : 10.1090/pspum/067/1743239

B. Kahn, ??quivalences rationnelle et num??rique sur??certaines vari??t??s de type ab??lien sur un corps fini, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.36, issue.6, pp.977-1002, 2003.
DOI : 10.1016/j.ansens.2003.02.002

B. Kahn, Cohomological approaches to SK 1 and SK 2 of central simple algebras, Documenta Mathematica, Extra Volume : Andrei A. Suslin's Sixtieth Birthday, pp.317-369, 2010.

K. Kato, A Hasse principle for two-dimensional global fields, J. reine angew. Math, vol.366, pp.142-183, 1986.

K. Kato and S. Saito, Unramified Class Field Theory of Arithmetical Surfaces, The Annals of Mathematics, vol.118, issue.2, pp.118-241, 1983.
DOI : 10.2307/2007029

M. Kerz, The Gersten conjecture for Milnor K-theory, Invent. math, pp.1-33, 2009.

M. Kerz and S. Saito, Cohomological Hasse principle and motivic cohomology for arithmetic schemes, Publications math??matiques de l'IH??S, vol.112, issue.1
DOI : 10.1007/s10240-011-0038-y

S. Kleiman, The Picard scheme, Fundamental algebraic geometry, Math. Surveys Monogr, vol.123, pp.235-321, 2005.

J. Kollár, Rational curves on algebraic varieties, 1996.
DOI : 10.1007/978-3-662-03276-3

J. Kollár, Rationally Connected Varieties Over Local Fields, The Annals of Mathematics, vol.150, issue.1, pp.357-367, 1999.
DOI : 10.2307/121107

J. Kollár, Specialization of zero cycles, Publications of the Research Institute for Mathematical Sciences, vol.40, issue.3, pp.689-708, 2004.
DOI : 10.2977/prims/1145475489

J. Kollár, Y. Miyaoka, and S. Mori, Rationally Connected Varieties, J. Algebraic Geom, vol.1, issue.3, pp.429-448, 1992.
DOI : 10.1007/978-3-662-03276-3_5

J. Kollár, Y. Miyaoka, and S. Mori, Rational connectedness and boundedness of Fano manifolds, Journal of Differential Geometry, vol.36, issue.3, pp.765-779, 1992.
DOI : 10.4310/jdg/1214453188

J. Kollár and E. Szabó, Rationally connected varieties over finite fields, Duke Math, J, vol.120, issue.2, pp.251-267, 2003.

M. Kontsevich and Y. I. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Communications in Mathematical Physics, vol.1, issue.3, pp.525-562, 1994.
DOI : 10.1007/BF02101490

URL : http://arxiv.org/abs/hep-th/9402147

S. Lang and A. Weil, Number of Points of Varieties in Finite Fields, American Journal of Mathematics, vol.76, issue.4, pp.819-827, 1954.
DOI : 10.2307/2372655

]. S. Lic69 and . Lichtenbaum, Duality theorems for curves over p-adic fields, Invent. Math, vol.7, pp.120-136, 1969.

M. Lieblich, Deformation theory and rational points on rationally connected varietiesQuadratic forms, linear algebraic groups, and cohomology, Dev. Math, vol.18, pp.83-108, 2010.

Q. Liu, Algebraic Geometry and Arithmetic Curves, 2002.
URL : https://hal.archives-ouvertes.fr/hal-00194204

D. Madore, Hypersurfaces cubiques, R-équivalence et approximation faible, 2005.

D. Madore, ??quivalence rationnelle sur les hypersurfaces cubiques de mauvaise r??duction, Journal of Number Theory, vol.128, issue.4, pp.926-944, 2008.
DOI : 10.1016/j.jnt.2007.03.009

Y. I. Manin, LE GROUPE DE BRAUER-GROTHENDIECK EN G??OM??TRIE DIOPHANTIENNE, Actes du Congrès International des Mathématiciens, issue.1, pp.401-411, 1970.
DOI : 10.1142/9789812830517_0009

Y. I. Manin, Cubic forms : algebra, geometry, arithmetic, Izdat, Nauka, 1972.

B. Mazur, Modular curves and the eisenstein ideal, Publications math??matiques de l'IH??S, vol.88, issue.2, pp.47-80, 1977.
DOI : 10.1007/BF02684339

]. A. Mer81, Merkur'ev, O gomomorfizme normennogo vyqeta stepeni dva, (On the norm residue symbol of degree 2), Dokl. Akad. Nauk SSSR, vol.261, pp.542-547, 1981.

A. S. Merkur-'ev and A. A. Suslin, K-kogomologii mnogoobrazi$ i Severi-Braura i gomomorfizm normennogo vyqeta (K-cohomology of Severi-Brauer varieties and the norm residue homomorphism), Izv. Akad, Nauk SSSR Ser. Mat, vol.46, issue.5, pp.1011-1046, 1982.

J. S. Milne, Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem, Compositio Math, vol.47, issue.3, pp.271-287, 1982.

J. S. Milne, Arithmetic duality theorems, Perspectives in Math, vol.1, 1986.

J. S. Milne, Values of Zeta Functions of Varieties Over Finite Fields, American Journal of Mathematics, vol.108, issue.2, pp.297-360, 1986.
DOI : 10.2307/2374676

]. A. Mon70 and . Monna, Analyse non-archimédienne, Ergebnisse der Mathematik und ihrer Grenzgebiete, 1970.

L. Moret-bailly, Un th??or??me de l'application ouverte sur les corps valu??s alg??briquement clos, MATHEMATICA SCANDINAVICA, vol.111, issue.2
DOI : 10.7146/math.scand.a-15221

URL : http://arxiv.org/abs/1010.0341

L. Moret-bailly, An extension of Greenberg???s theorem to general valuation rings, Manuscripta Mathematica, vol.131, issue.2
DOI : 10.1007/s00229-011-0510-5

D. Mumford, Varieties defined by quadratic equations Questions on Algebraic Varieties, pp.29-100, 1969.

D. Mumford, Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, 1970.

T. Nguyen, Cohomologie non ramifiée sur un espace classifiant, thèse de l, 2010.

K. H. Paranjape, Cohomological and Cycle-Theoretic Connectivity, The Annals of Mathematics, vol.139, issue.3, pp.641-660, 1994.
DOI : 10.2307/2118574

V. [. Parimala and . Suresh, Degree three cohomology of function fields of surfaces, pp.1012-5367

E. Peyre, Unramified cohomology of degree 3 and Noether???s problem, Inventiones mathematicae, vol.28, issue.4, pp.191-225, 2008.
DOI : 10.1007/s00222-007-0080-z

A. Pirutka, $R$-equivalence on low degree complete intersections, Journal of Algebraic Geometry, vol.21, issue.4
DOI : 10.1090/S1056-3911-2011-00581-X

A. Pirutka, Sur le groupe de Chow de codimension deux des vari??t??s sur les corps finis, Algebra & Number Theory, vol.5, issue.6
DOI : 10.2140/ant.2011.5.803

A. Pirutka, Cohomologie non ramifi??e en degr?? trois d??une vari??t?? de Severi???Brauer, Comptes Rendus Mathematique, vol.349, issue.7-8, pp.369-373, 2011.
DOI : 10.1016/j.crma.2011.03.005

URL : http://arxiv.org/abs/1101.2625

P. [. Prestel and . Roquette, Formally p-adic fields, Lecture Notes in Mathematics, vol.1050, 1984.
DOI : 10.1007/bfb0071461

D. Quillen, Higher algebraic K-theory: I, Proc. Conf, pp.85-147, 1972.
DOI : 10.1007/BF02684591

]. A. Roj80 and . Rojtman, The torsion of the group of 0-cycles modulo rational equivalence, Ann. of Math, issue.2 3, pp.111-553, 1980.

M. Rost, Chow groups with coefficients, Doc. Math, vol.1, issue.16, pp.319-393, 1996.

S. Saito, Some observations on motivic cohomology of arithmetic schemes, Inventiones Mathematicae, vol.1, issue.2, pp.371-404, 1989.
DOI : 10.1007/BF01388859

K. [. Saito and . Sato, A finiteness theorem for zero-cycles over p-adic fields, with an appendix by U, Jannsen, Ann. of Math, issue.2 3, pp.172-1593, 2010.

D. J. Saltman, Noether's problem over an algebraically closed field, Inventiones Mathematicae, vol.7, issue.215, pp.71-84, 1984.
DOI : 10.1007/BF01389135

D. J. Saltman, Division algebras over p-adic curves, J. Ramanujan Math. Soc, vol.12, issue.1, pp.25-47, 1997.
DOI : 10.1016/j.jalgebra.2007.03.003

URL : http://doi.org/10.1016/j.jalgebra.2007.03.003

D. J. Saltman, Correction toDivision algebras over p-adic curves, J. Ramanujan Math. Soc, vol.13, issue.2, pp.125-129, 1998.
DOI : 10.1016/j.jalgebra.2007.03.003

URL : http://doi.org/10.1016/j.jalgebra.2007.03.003

J. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreil, Algèbre et théorie des nombres, p.11, 1957.
DOI : 10.1007/978-3-642-39816-2_39

URL : http://archive.numdam.org/article/SD_1957-1958__11_2_A9_0.pdf

J. Serre, Lie algebras and Lie groups, 1964 lectures given at Harvard University, Lecture Notes in Mathematics, vol.1500, 2006.

J. Serre, Corps locaux, Publications de l, 1968.

A. Grothendieck and M. Raynaud, Revêtements étales et groupe fondamental, Lecture Notes in Mathematics, vol.224, 1971.

M. Demazure and A. Grothendieck, Schémas en groupes, Séminaire de Géométrie Algébrique du Bois Marie SGA 3, Lecture Notes in Math, 1977.

P. Berthelot, A. Grothendieck, and L. Illusie, Théorie des intersections et théorème de Riemann-Roch, Lect. Notes Math, vol.225, 1971.
DOI : 10.1007/BFb0066283

C. Schoen, Complex varieties for which the Chow group mod $n$ is not finite, Journal of Algebraic Geometry, vol.11, issue.1, pp.41-100, 2002.
DOI : 10.1090/S1056-3911-01-00291-0

C. Sherman, K-cohomology of regular schemes, Communications in Algebra, vol.76, issue.10, pp.999-1027, 1979.
DOI : 10.1080/00927877908822388

A. N. Skorobogatov, Torsors and rational points, 2001.
DOI : 10.1017/CBO9780511549588

T. A. Springer, Nonabelian H 2 in Galois cohomology, Algebraic Groups and Discontinuous Subgroups, Proc. Sympos. Pure Math. Math. Soc, pp.164-182, 1965.

]. J. Sta and . Starr, Rational points of rationally simply connected varieties, preprint Kvaternionny$ i gomomorfizm dl pol funkci$ i na konike (Quaternion homomorphism for the field of functions on a conic), Dokl. Akad. Nauk SSSR, vol.265, issue.2, pp.292-296, 1982.

J. Tate, W C-groups over p-adic fields, Séminaire Bourbaki 156, 1957.

C. Voisin, Théorie de Hodge et géométrie algébrique complexe, Cours spécialisés, 2002.

]. V. Voe and . Voevodsky, On motivic cohomology with Z/l coefficients

]. V. Vos98 and . Voskresenski??voskresenski??, Algebraic groups and their birational invariants, Transl. Math. Monogr, vol.179, 1998.

R. Walker, Algebraic curves, Reprint of the 1950 edition, 1978.